MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DRAPE,UTILITY,TAPE,15X26",ST,200/CS

MEDLINE INDUSTRIES, LP; DRAPE,UTILITY,TAPE,15X26",ST,200/CS
Catalog Number DYNJP2405
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Rash (2033)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient developed a rash to her chest, arms, flanks, and across her lower ribcage area after coming into contact with the adhesive on surgical drapes during a procedure.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient developed a rash to her chest, arms, flanks, and across her lower ribcage area after coming into contact with the adhesive on surgical drapes during a procedure.

Common Device Name
DRAPE,UTILITY,TAPE,15X26",ST,200/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key22929792
Report Number1417592-2025-00436
Device Sequence Number13319684
Product Code PUI
UDI-Device Identifier00080196730837
UDI-Public00080196730837
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJP2405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight49 KG